# SDR UALA2013021100824

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 50,277 hours, 20,056 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI233CE0001
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SEAT,  MANUAL ADJUSTMENT RECLINE DEFECTIVE.  SEAT BACK DOES NOT REACH FULL UPRIGHT POSITION.   REPLACED SEAT.
